# SDR VNAA2015121800014

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 28,730 hours, 28,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT SIGN BY PASSENGER DOOR INOPERATIVE.  MAINTENANCE INSPECTED, REPAIRED BROKEN WIRE ON EMERGENCY LIGHT AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
